# SDR ASAA2013120596810

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 654578315
- Condition: Corroded
- Location: B 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER CORRODED BETWEEN BS 500A S27L-27R.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-1A-1.  R & R ANTENNA DOUBLER IAW SRM 51-40-02-0G-0.
